MathSciNet Relay Station
MathSciNet bibliographic data
MR936570 11P05 (15A33)
Richman, David R. The Waring problem for matrices. Linear and Multilinear Algebra 22 (1987), no. 2, 171–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement